# SDR SWAA2020083105785

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 54,381 hours, 36,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT I/B FIXED LEADING EDGE UPPER SKIN LOCATED BTW KRAS 137.75 AND KRAS 150.75 AT LT WING (MEASURES OF DENT ARE: L=4.428 INCH W=2.847 INCH Y =0.162 INCH W/Y=17.57) / REPAIRED IB FIXED LEADING EDGE UPPER SKIN LOCATED BTW KRAS 137.75 AND KRAS 150.75 AT LT WING IAW B737-700 SRM 57-41-01-2R-4 REPAIR #4 THIS REPAIR IS CATEGORY 'A' PERMANENT AND NO FURTHER ACTION IS REQUIRED
